# SDR DALA12013603210

- Difficulty date: November 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT UTILITY AREA FLOOR SUPPORT BETWEEN FR 66 TO FR 70 Y 765.  UPPER FLANGE AND HARD POINT HOLES HAS CORROSION. BLENDED FLOOR SUPPORT ORIG MAT .130"  DAMAGE DIM.  L=2.0"  W=1.5" D=.80",  FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15.  REPLACED FLOOR SUPPORT  IAW SRM 51-42-11.
